rythmol

my medicine is crazy:

More common side effects may include:
Constipation, dizziness, heartbeat abnormalities, nausea, unusual taste in the mouth, vomiting

Other side effects may include:
Abdominal pain or cramps, anemia, angina (chest pain), anxiety, blood disorders, blurred vision, breathing difficulties, bruising, cardiac arrest, coma, confusion, congestive heart failure, depression, diarrhea, dreaming abnormalities, drowsiness, dry mouth, eye irritation, fainting or near fainting, fatigue, fever, flushing, gas, hair loss, headache, heart palpitations, heartbeat abnormalities (rapid, irregular, slow), hot flashes, impotence, increased blood sugar, indigestion, inflamed esophagus, stomach, or intestines, insomnia, itching, joint pain, kidney disease, kidney failure, lack of coordination, liver dysfunction, loss of appetite, loss of balance, low blood pressure, memory loss, muscle cramps, muscle weakness, numbness, pain, psychosis, rash, red or purple spots on the skin, ringing in the ears, seizures, speech abnormalities, sweating, swelling due to fluid retention, tingling or pins and needles, tremor, unusual smell sensations, vertigo, vision abnormalities, weakness

Comments

Jonas BW says:

…or maybe I just missunderstood something. Did that medicine have anything to do with the panicattacs?

Posted: May 1st, 2005 at 4:33

site admin says:

it might. plus i am all dizzy afterwards plus my asthma gets worse. but no signs of schizofrenia yet hehe

Posted: May 1st, 2005 at 5:57

Jonas BW says:

…if that is your asthma-medication i’d say it sucks… if its the medicine that keeps your brain from rottening or bursting into flames, then it’s a totally different story…

Posted: May 1st, 2005 at 8:15

site admin says:

no it’s my heart medicine!

Posted: May 2nd, 2005 at 9:48

Liz (far cries) says:

Christopher Walken…I hope you weren’t feeling as sick as you write last night in Old Blue, London. You seemed quite chirpy, I must say…perhaps a little pale.Who knows when we shall meet again, till then..

Posted: May 3rd, 2005 at 9:22

Write a comment




Comment

>>
<<